Alert archive / Missouri / Frost Advisories in 2005
Frost Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this frost advisory at Oct 7, 2005, 3:00 PM CDT for 15 counties in Missouri. It took effect at Oct 8, 2005, 2:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2005, 3:00 PM CDT (20:00 UTC)
- In effect from
- Oct 8, 2005, 2:00 AM CDT
- Expired
- Oct 8, 2005, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 072000 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 300 PM CDT FRI OCT 7 2005 ...FIRST FROST OF THE SEASON TONIGHT FOR PORTIONS OF NORTHEAST...CENTRAL...AND SOUTHEAST MISSOURI... .A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL SETTLE INTO THE MISSISSIPPI VALLEY REGION TONIGHT. UNSEASONABLY COLD TEMPERATURES AND LIGHT WINDS ASSOCIATED WITH THE HIGH...WILL PROVIDE FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF FROST DURING THE OVERNIGHT HOURS. MOZ018-026-034-041-042-047>051-059-060-062-072-073-080900- /X.NEW.KLSX.FR.Y.0001.051008T0700Z-051008T1300Z/ AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-KNOX- MONITEAU-MONROE-MONTGOMERY-OSAGE-SHELBY-WARREN-WASHINGTON- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...MEXICO... UNION 300 PM CDT FRI OCT 7 2005 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. FROST WILL DEVELOP DURING THE OVERNIGHT HOURS AND PERSIST UNTIL SHORTLY AFTER SUNRISE EARLY SATURDAY MORNING. THE HEAVIEST FROST WILL BE IN SHELTERED AND LOW LYING AREAS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS/BRITT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 7, 4:55 AM CDT, 10 hours 5 minutes earlier.
Area forecast discussion, Oct 7, 4:55 AM CDT, 10 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 455 AM CDT FRI OCT 7 2005 .DISCUSSION... BAND OF MID/HI LVL CLDS STRETCHING FROM OK TO N IL SHUD CONT ITS EWD PUSH TDA...AND EXIT SE PARTS OF FA BY ERY AFTN. MEANWHILE...SC FIELD THAT HAS BEEN OOZING INTO XTRM NE MO OVRNGT SHUD GET A BIT FURTHER INTO FA DURG THE MRNG...BFR SUNSHINE BGNS TO BRK IT UP THIS AFTN AS PER BUFR SNDGS. GOING TEMPS STILL LK GD...GENLY A BLEND OF MET/MAV. FCSTS FOR TNGT AND INTO THE WEEKEND ARE BEING COMPLICATED BY THE 00Z RUNS SUGGESTION OF ADDL LO LVL MSTR/LO CLDS INVADING PARTS OF THE REGION OVR THE NXT FEW DAYS/NGT. CERTAINLY...SFC PTRN WHICH KPS PERSISTENT NE LO LVL FLOW OVER REGION IS REASON ENUF TO KP A WATCHFUL EYE FOR EITHER ADV OR DVLPMT OF SGFNT LO CLD DECK...WHICH ONCE IT FORMS CAN BE TUF TO GET RID OF. NAM IS MOST PESSIMISTIC WRT LO LVL RH/CLDNS LT TNGT INTO SUN...SPCLY WHEN VIEWING FCST SNDGS ALG/E OF MS RVR. GFS PLAN VIEW RH PROGS ALSO SUGGEST CLDS...BUT ITS SNDGS ARENT AS OMINOUS FOR A PERSISTENT WDSPRD LO CLD DECK. AND OF COURSE...EXTENT OF CLDS WL HV A TREMENDOUS IMPACT ON TEMPS IN THIS CHILLY AMS. HV OPTED TO GRDL INCR CLD CVR LT TNGT AND SAT...PRIMARILY OVR NE HLF OF FA...AND THEN HELD ONTO SM CLDNS INTO SUN. COOLEST READINGS FOR SAT MRNG SHUD BE IN OUR W AREAS WHERE CONDS WL BE MOST FAVORABLE FOR RADIATIONAL COOLING...BUT IF BURF DATA IS CORRECT LT ARRIVAL OF CLDS CULD MEAN SM FROST IN AREAS E OF MS RVR AS WELL. DUE TO UNCERTAINTY OF CLD FCST KEPT A MENTION OF FROST IN THE ZNS FOR MOST AREAS...BUT WL NOT HEADLINE ATTM. HV ALSO ADJ SAT MAX TEMPS DOWN A JUST A BIT DUE TO THE CLDS. NO CHGS TO RMNDR OF FCST FOR NOW...HWVR SUN TEMPS WL NEED ADJ IF LO CLDS BCM DOMINATE. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && THOMAS/TRUETT
Hazardous weather outlook, Oct 7, 7:05 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 705 AM CDT FRI OCT 7 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 705 AM CDT FRI OCT 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TRUETT
Nearby
Frost Advisories in Missouri, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.